MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX FULL,10M; DENTAL IMPLANT
Model Number TMT4B10
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided.Additional 510(k) numbers are k113753 and k112160.
 
Event or Problem Description
It was reported that the patient had continuous pain after placement.An allergic reaction was suspected.By the time of implant removal an infection was present.Non integration and inflammation were also reported.
 
Additional Manufacturer Narrative
One (1) imp tm 4.1mm mtx full,10m (tmt4b10) was returned for investigation.Visual evaluation of the as returned product identified both implants with no damage, or signs of malfunction that would contribute to the event.Measurements match drawing.Cal3845 (due: sep 12, 2022) functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was low bone density (type iii), diabetes.The reported device was used for approximately 28 days.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: instructions for use - tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19.Information identified: contraindications, warnings, precautions and adverse effects.Per the applicable ifu, local and generalized allergic reactions are listed as adverse effects.Also, it is stated that some adverse effects may occur as a result of iatrogenic factors and host responses.Dhr review: dhr review was completed for the subject lot numbers (63482687).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Sterilization record review: all sterilization activities were conducted with no nonconformities per sterilization records.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products within specifications.Complaint history review: complaint history review was performed for the reported lot numbers (63482687) for similar events (complaint category keywords: medical: allergic reaction) and no other complaint was identified.Post market trending review: feb post market trending was reviewed and there were no actionable events or corrective actions for the reported event (medical allergic reaction) or product (tmt4b10).No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did not occur.The reported event could not be verified as the exact details of event were nonverifiable.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
IMP TM 4.1MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12797461
Report Number0002023141-2021-03231
Device Sequence Number20245052
Product Code DZE
UDI-Device Identifier00889024018938
UDI-Public(01)00889024018938(17)210930(10)63482687
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2021
Device Model NumberTMT4B10
Device Catalogue NumberTMT4B10
Device Lot Number63482687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Supplement Date Received by Manufacturer04/26/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale